RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 5, Pages 1037–1054 (Mi izv3039)  

This article is cited in 1 scientific paper (total in 1 paper)

Congruence lattices on distributive lattices

L. N. Karolinskaya


Full text: PDF file (1464 kB)

Bibliographic databases:
Received: 08.04.1963

Citation: L. N. Karolinskaya, “Congruence lattices on distributive lattices”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 1037–1054

Citation in format AMSBIB
\Bibitem{Kar64}
\by L.~N.~Karolinskaya
\paper Congruence lattices on distributive lattices
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 5
\pages 1037--1054
\mathnet{http://mi.mathnet.ru/izv3039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=168500}
\zmath{https://zbmath.org/?q=an:0168.02001}


Linking options:
  • http://mi.mathnet.ru/eng/izv3039
  • http://mi.mathnet.ru/eng/izv/v28/i5/p1037

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Pashenkov, “Boolean models and some of their applications”, Math. USSR-Sb., 26:1 (1975), 1–30  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:112
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019